| Catalog Number |
SRL-410 |
| Medical Device Problem Codes |
Material Rupture (1546); No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Serious Injury
Event or Problem Description
Healthcare professional reported "rupture".This record is for the left side.The device has been explanted.
Event or Problem Description
Healthcare professional reported "rupture".Healthcare professional later reported "indented/flattened"; and "the breast implant was found intact intraoperatively".This record is for the left side.The device has been explanted.This record is no longer reportable to fda and will be unreported, device intact.
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: rupture.
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: b5, h6.